Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Construction of automorphic forms and integrals

Author: Douglas Niebur
Journal: Trans. Amer. Math. Soc. 191 (1974), 373-385
MSC: Primary 10D15; Secondary 30A58
MathSciNet review: 0344196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that modular forms of positive dimension have Fourier coefficients given by certain infinite series involving Kloostermann sums and the modified Bessel function of the first kind. In this paper a functional equation which characterizes all such Fourier series is found. It is also shown that these Fourier series have a construction similar to that of Poincaré series of negative dimension.

References [Enhancements On Off] (What's this?)

  • [1] M. I. Knopp, Construction of automorphic forms on H-groups and supplementary Fourier series, Trans. Amer. Math. Soc. 103 (1962), 168-188. MR 25 #197. MR 0136735 (25:197)
  • [2] Joseph Lehner, Discontinuous groups and automorphic functions, Math. Surveys, no. 8, Amer. Math. Soc., Providence, R. I., 1964. MR 29 #1332. MR 0164033 (29:1332)
  • [4] -, Zur analytischen Theorie der Grenzkreisgruppen. II, Math. Ann. 115 (1938), 175-204. MR 1513184
  • [5] Hans Rademacher, On the partition function $ p(n)$, Proc. London Math. Soc. (2) 43 (1937), 241-254.
  • [6] -, The Fourier series and the functional equation of the absolute modular invariant $ J(\tau )$, Amer. J. Math. 61 (1939), 237-248. MR 1507375
  • [7] Hans Rademacher and H. S. Zuckerman, On the Fourier coefficients of certain modular forms of positive dimension, Ann. of Math. 39 (1938), 433-462. MR 1503417

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D15, 30A58

Retrieve articles in all journals with MSC: 10D15, 30A58

Additional Information

Keywords: Abelian integrals, Fourier coefficients of automorphic forms, Riemann-Roch theorem
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society